# SDR PCAA9500194

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Mont
- Part number: 522487
- Condition: Failed
- Location: Batt Compt
- Part time: 10,077 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY HOT AND AUX BATTERY HOT LIGHTS ILLUMINATED, ALSO NO TEMP INDICATION.  REMOVED AND REPLACED BATTERY TEMP MONITOR OP CHECKS GOOD.  INSPECTED BATTERIES FOUND TO BE COOL.  ACFT RETURNED TO SERVICE.  (W)
